# SDR RAIA960604

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6227337001
- Condition: Failed
- Location: Nose
- Part time: 10,841 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7312 - WEATHER RADAR INOP.  MAINTENANCE REPLACED THE RADAR R/T.  (M)
